MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US FEMORAL/HUMERAL HEAD IMPACTOR; EXTREMITY INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS INC US FEMORAL/HUMERAL HEAD IMPACTOR; EXTREMITY INSTRUMENTS : IMPACTORS
Catalog Number 200165000
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the impactor handle¿s threads, on the end got bent.It was noticed when reassembling set.The threads are damage in such a way that the poly tip can¿t be screwed on.Needs to be replaced.No delay in surgery as this was notice while reassembling.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received that "impactor handle¿s threads on the end got bent and was noticed when reassembling set.The threads are damage in such a way that the poly tip can¿t be screwed on.Needs to be replaced.No delay in surgery as this was notice while reassembling.¿ this complaint involves one (1) device.The product was not returned to medtech orthopedics; however, photos were provided for review.The photo investigation revealed that ¿200165000, femoral/humeral head impactor¿ has deformed or bent.Potential cause can be attributed to unintended use error by use of excessive force in a prying motion and overload of the material.For the other reported event, the reported condition cannot be confirmed as the provided evidence was not sufficient to confirm the reported event of unable to assemble.Functionality issues cannot be evaluated through a photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the femoral/humeral head impactor would contribute to the complained device issue.Based on the investigation findings, femoral/humeral head impactor was deformed because of unintended user error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
FEMORAL/HUMERAL HEAD IMPACTOR
Common Device Name
EXTREMITY INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23050541
Report Number1818910-2025-15855
Device Sequence Number9769173
Product Code HWA
UDI-Device Identifier10603295080121
UDI-Public(01)10603295080121(10)SO2026771
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200165000
Device Lot NumberSO2026771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown